# SDR ASAA2012092292929

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,427 hours, 5,257 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WHILE RUNNING.  LOW OIL PRESSURE LIGHT ILLUMINATED.  F/A REPORTED A GRINDING SOUND IN REAR OF ACFT.  ACFT GROUNDED. INSPECTED TAIL PIPE NO DAMAGE NOTED.  INSPECTED INLET GUIDE VANES AND BLADES OF LOAD COMPRESSOR IMPELLER NO DAMAGE NOTED REF MM 49-21-00-200-801H(3).  CHECKED CHIP DETECTOR FOR METAL, NO METAL NOTED OIL TANK FULL.  REPLACED LOW OIL PRESSURE SWITCH REF MM 49-94-22 F 1H AND FIM 49-90-00. ACCOMPLISHED OPS CHECK AND CHECKED CDU FOR FAULTS, NO FAULTS NOTED. NO GRINDING SOUNDS NOTED.
